Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 129, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 25, 2017, 11:57 PM CDT for 6 counties in Oklahoma. It was in force for 33 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2017, 11:57 PM CDT (04:57 UTC)
- Expired
- Apr 26, 2017, 12:30 AM CDT
- In force
- 33 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherokee County, OK, McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Sequoyah County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 62 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 12:15 AM CDT | TSTM WND GST 73 | 5 W Checotah, OK | INTERSTATE 40 AND HIGHWAY 150 |
| Apr 26, 12:20 AM CDT | TSTM WND DMG | 1 Wsw Rentiesville, OK | LARGE HIGHWAY SIGN KNOCKED OVER ON US HIGHWAY 69. |
| Apr 26, 12:20 AM CDT | TSTM WND DMG | N Checotah, OK | TREES AND POWER LINES DOWN ON NORTHERN SIDE OF CHECOTAH. PART OF CHECOTAH WITHOUT POWER. |
| Apr 26, 12:29 AM CDT | HAIL 2.75 | Rentiesville, OK | GOLF BALL TO BASEBALL SIZED HAIL IN RENTIESVILLE. |
| Apr 26, 12:33 AM CDT | HAIL 1.75 | 1 Nnw Rentiesville, OK | |
| Apr 26, 12:35 AM CDT | HAIL 1 | Oktaha, OK | VIA FACEBOOK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 5:59 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 25, 11:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1456 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 10.8
The text
As transmitted.
395
WUUS54 KTSA 260457
SVRTSA
OKC021-091-101-111-135-145-260530-
/O.NEW.KTSA.SV.W.0129.170426T0457Z-170426T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1157 PM CDT TUE APR 25 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northern McIntosh County in southeastern Oklahoma...
Northwestern Sequoyah County in east central Oklahoma...
Southern Wagoner County in northeastern Oklahoma...
Central Cherokee County in east central Oklahoma...
Muskogee County in east central Oklahoma...
Eastern Okmulgee County in northeastern Oklahoma...
* Until 1230 AM CDT
* At 1156 PM CDT, severe thunderstorms were located along a line
extending from Bald Hill to 5 miles east of Morris to 2 miles east
of Dewar, moving east at 75 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Muskogee... Tahlequah...
Wagoner... Fort Gibson...
Checotah... Haskell...
Warner... Gore...
Dewar... Okay...
Webbers Falls... Hulbert...
Porter... Oktaha...
Braggs... Taft...
Boynton... Grayson...
Council Hill... Rentiesville...
This includes Interstate 40 in Oklahoma between mile markers 239 and
284.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3557 9583 3580 9592 3606 9497 3574 9491
3544 9520 3537 9598 3538 9602
TIME...MOT...LOC 0456Z 249DEG 66KT 3574 9582 3560 9576 3546 9590
HAIL...1.00IN
WIND...60MPH
$$
LacyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 9:41 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Apr 25, 9:41 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 941 PM CDT Tue Apr 25 2017 .DISCUSSION... Convection continues to increase in coverage near the frontal boundary that is moving into northeast Oklahoma at this time. A few of the storms have been severe, and the severe weather threat will continue well into the overnight hours as the storms continue to move off to the east and northeast. Locally heavy rainfall will also become a concern overnight as multiple storms may train over the same location. Have raised pops overnight given current trends. Have also lowered overnight low temperatures given the magnitude of the cold air spreading south across Kansas behind the cold front. Temperatures will be slow to rise Wednesday, so also lowered those high temperatures slightly. Update on the way. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...20 LONG TERM....05 PLATE
Hazardous weather outlook, Apr 25, 4:29 PM CDT, 7 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 429 PM CDT Tue Apr 25 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 429 PM CDT Tue Apr 25 2017 ...ACTIVE WEATHER WEEK BEGINS TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Along and northwest of an Okemah to Vinita line. ONSET...7-10 PM. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Northeast Oklahoma into far Northwest Arkansas before midnight, Northwest Arkansas into Southeast Oklahoma after midnight. ONSET...After 6 PM. FLASH FLOOD. RISK...Limited. AREA...Along and north of I-40. ONSET...After 10 PM. HEAVY RAIN. RISK...Limited. AREA...Along and north of I-40. ONSET...After 10 PM. DISCUSSION... An elevated or enhanced risk of severe storms is forecast this evening and overnight across northeast Oklahoma into far northwest Arkansas. Large hail in excess of 2 inches in diameter and wind gusts to 70 mph will be the main threats. Isolated tornadoes are possible with discrete storms and with any kinks or bows in the eventual squall line. There is a limited risk of flooding mainly late this evening into the overnight hours. Isolated to widely scattered storms are expected to develop by around 6 or 7 PM to the northwest of Tulsa near a merging dryline and cold front. These storms are expected to lift northeast into Kansas. Other storms are expected to develop farther south along the merging dryline and front over central Oklahoma by 8 or 9 PM. These storms will move quickly into northeast Oklahoma thru the evening hours, gradually becoming a line and marching east into far northwest Arkansas by around midnight. More storms will develop on the outflow reinforced front over east central Oklahoma into west central Arkansas after midnight. The severe threat is expected to wane after midnight, while the flooding risk increases, as the tendency for storms to train over the same areas increases. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. THURSDAY...Thunderstorm Potential. FRIDAY and SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential. SUNDAY and MONDAY...No Hazards. EXTENDED DISCUSSION... There will be storms ongoing early Wednesday morning, and depending on the evolution of the squall line and cold front, there may be a threat for additional severe storms Wednesday across mainly far eastern Oklahoma and western Arkansas. The stormy pattern will continue with additional severe weather and heavy rain Friday and Saturday. With the approach of an upper level storm system Friday afternoon...storms will develop with the potential for large hail...damaging winds and a few tornadoes. The severe potential will continue into Saturday...but the main hazard may transition to heavy rain and flooding Saturday into Sunday. At least 2 to 3 inches of rain is likely...with localized higher amounts of 5 or 6 inches. This will definitely cause some flash flooding and river flooding across portions of the area this weekend. EMERGENCY MANAGEMENT PLANNING STATEMENT... An active week of weather is expected across eastern Oklahoma and western Arkansas. Continue to monitor the latest forecasts and be prepared for any watches or warnings that may be issued for your area. weather.gov/tulsa Contains additional information.
In the hours before
Local storm report, Apr 25, 11:02 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1102 PM CDT TUE APR 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HAIL 2 SSW SAND SPRINGS 36.11N 96.12W
04/25/2017 E1.00 INCH TULSA OK TRAINED SPOTTER
1.1 MILES WEST OF HIGHWAY 97 ON WEST 41ST ST.
&&
CASLocal storm report, Apr 25, 11:04 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1104 PM CDT TUE APR 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL TULSA 36.13N 95.92W
04/25/2017 E1.00 INCH TULSA OK PUBLIC
NEAR TULSA INTERNATIONAL AIRPORT.
&&
CASSpecial weather statement, Apr 25, 11:11 PM CDT, 46 minutes before
Special Weather Statement National Weather Service Tulsa OK 1111 PM CDT TUE APR 25 2017 OKZ060-061-067-260445- Tulsa OK-Rogers OK-Wagoner OK- 1111 PM CDT TUE APR 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ROGERS...WESTERN WAGONER AND SOUTHEASTERN TULSA COUNTIES UNTIL 1145 PM CDT... At 1111 PM CDT, strong thunderstorms were located along a line extending from Tulsa to 4 miles southeast of Glenpool. Movement was east at 50 mph. Wind gusts of 50 to 55 mph will be possible with these storms. Locations in or near the path include... Southern Tulsa... Broken Arrow... Bixby... Jenks... Glenpool... Coweta... Inola... Porter... Stonebluff... Oneta... Liberty... Redbird... Leonard... A severe thunderstorm watch remains in effect until 200 AM CDT for northeastern and east central Oklahoma. LAT...LON 3605 9602 3615 9544 3585 9550 3586 9603 TIME...MOT...LOC 0411Z 256DEG 42KT 3606 9593 3589 9597 Lacy
Local storm report, Apr 25, 11:26 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1126 PM CDT TUE APR 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM FLASH FLOOD SAND SPRINGS 36.14N 96.11W
04/25/2017 TULSA OK TRAINED SPOTTER
STREET FLOODING ON FOREST DRIVE. ROAD IMPASSABLE.
&&
CASLocal storm report, Apr 25, 11:39 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1139 PM CDT TUE APR 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM FLASH FLOOD SPERRY 36.30N 95.99W
04/25/2017 TULSA OK AMATEUR RADIO
WATER COVERING HIGHWAY 11 ON SOUTH SIDE OF SPERRY.
&&
CASLocal storm report, Apr 25, 11:42 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1142 PM CDT TUE APR 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 PM HAIL PRYOR 36.31N 95.32W
04/25/2017 E1.00 INCH MAYES OK EMERGENCY MNGR
&&
CASThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:09 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Apr 25, 7:16 PM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Apr 25, 7:21 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 39 min |
| Apr 25, 7:28 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Apr 25, 7:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Apr 25, 7:57 PM CDT | Special Weather Statement | TSA | Washington | 33 min |
| Apr 25, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 42 min |
| Apr 25, 8:18 PM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Apr 25, 8:27 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 36 hr |
| Apr 25, 8:27 PM CDT | River Flood Advisory | TSA | Cherokee | 36 hr |
| Apr 25, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| Apr 25, 8:40 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Apr 25, 8:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 40 min |
| Apr 25, 9:07 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 23 min |
| Apr 25, 9:08 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Apr 25, 9:21 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 24 min |
| Apr 25, 9:25 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Apr 25, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 37 min |
| Apr 25, 10:03 PM CDT | Special Weather Statement | TSA | Tulsa | 27 min |
| Apr 25, 10:14 PM CDT | Special Weather Statement | TSA | Craig | 31 min |
| Apr 25, 10:17 PM CDT | Special Weather Statement | TSA | Pawnee | 28 min |
| Apr 25, 10:21 PM CDT | Areal Flood Advisory | TSA | Creek | 3 hr |
| Apr 25, 10:22 PM CDT | Special Weather Statement | TSA | Okfuskee | 38 min |
| Apr 25, 10:29 PM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| Apr 25, 10:35 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more | 14 hr |
| Apr 25, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 40 min |
| Apr 25, 10:38 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| Apr 25, 10:42 PM CDT | Special Weather Statement | TSA | Nowata | 48 min |
| Apr 25, 10:48 PM CDT | Special Weather Statement | TSA | Ottawa | 27 min |
| Apr 25, 10:56 PM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Apr 25, 11:00 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 3 hr |
| Apr 25, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 44 min |
| Apr 25, 11:11 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Apr 25, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 46 min |
| Apr 25, 11:21 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| Apr 25, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 45 min |
| Apr 25, 11:33 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 27 min |
| Apr 25, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes | 52 min |
| Apr 25, 11:40 PM CDT | Tornado Warning | TSA | Mayes | 20 min |
| Apr 25, 11:44 PM CDT | Tornado Warning | TSA | Craig, Mayes | 31 min |
| Apr 25, 11:56 PM CDT | Tornado Warning | TSA | McIntosh | 23 min |
| Apr 26, 12:01 AM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes | 15 min |
| Apr 26, 12:12 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Okmulgee, Pittsburg | 48 min |
| Apr 26, 12:15 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 45 min |
| Apr 26, 12:24 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 51 min |
| Apr 26, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 51 min |
| Apr 26, 12:49 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more | 41 min |
| Apr 26, 12:57 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg | 33 min |
| Apr 26, 1:18 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 42 min |
| Apr 26, 1:28 AM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Apr 26, 1:55 AM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Apr 26, 2:17 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 28 min |
| Apr 26, 2:47 AM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
| Apr 26, 4:17 AM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Apr 26, 4:20 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 115 min |
| Apr 26, 4:22 AM CDT | Special Weather Statement | TSA | Pittsburg | 23 min |
| Apr 26, 4:26 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 49 min |
| Apr 26, 4:37 AM CDT | Special Weather Statement | TSA | Muskogee | 38 min |
| Apr 26, 4:43 AM CDT | Special Weather Statement | TSA | Okmulgee | 17 min |
| Apr 26, 4:48 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Pittsburg, Sequoyah | 42 min |
| Apr 26, 4:50 AM CDT | Severe Thunderstorm Warning | TSA | Okmulgee, Tulsa, Wagoner | 23 min |
| Apr 26, 4:53 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 20 min |
| Apr 26, 5:18 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 42 min |
| Apr 26, 5:57 AM CDT | Areal Flood Advisory | TSA | Adair, Haskell, LeFlore, Sequoyah | 2 hr |
| Apr 26, 6:00 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha | 2 hr |
| Apr 26, 6:22 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 38 min |
| Apr 26, 6:48 AM CDT | Special Weather Statement | TSA | Latimer | 42 min |
| Apr 26, 7:00 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 45 min |
| Apr 26, 7:35 AM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| Apr 26, 7:50 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 25 min |
| Apr 26, 7:51 AM CDT | Areal Flood Advisory | TSA | Choctaw, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 3 hr |
| Apr 26, 8:14 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 31 min |
| Apr 26, 8:24 AM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Apr 26, 8:28 AM CDT | River Flood Warning | TSA | Ottawa | 36 hr |
| Apr 26, 8:28 AM CDT | River Flood Warning | TSA | Ottawa | 42 hr |
| Apr 26, 9:00 AM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Adair, Delaware | 38 hr |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 44 hr |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Cherokee | 6 days |
| Apr 26, 10:37 AM CDT | Areal Flood Warning | TSA | Adair | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.